JournalsjncgVol. 3 , No. 4DOI 10.4171/jncg/46

The geometry of determinant line bundles in noncommutative geometry

  • Partha Sarathi Chakraborty

    The Institute of Mathematical Sciences, Chennai, India
  • Varghese Mathai

    University of Adelaide, Australia
The geometry of determinant line bundles in noncommutative geometry cover

Abstract

This article is concerned with the study of the geometry of determinant line bundles associated to families of spectral triples parametrized by the moduli space of gauge equivalence classes of Hermitian connections on a Hermitian finite projective module. We illustrate our results with some examples that arise in noncommutative geometry.